# SDR DALA2022071104834

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 85,986 hours, 15,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1LCORRECTIVE ACTION: COULD NOT DOUPLICATE ISSUE AT THIS TIME (2312936)
